# SDR TRAX200800225

- Difficulty date: January 29, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Aircraft time: 31,330 hours, 35,132 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB 13 INBOARD AND OUTBOARD FLAP ARM OMEGA BRACKET BROKEN (X3).
